# SDR FDEA201109193961

- Difficulty date: September 19, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: 165
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LOWER SURFACE FOUND WITH DELAMINATION.  VANE ASSY REMOVED AND REPLACED AS PER AMM 27-50-22-4 REV. 70.  ADJUSTED AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REV 70.0.  CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
